Header menu link for other important links
Algorithmic and Complexity Theoretic Aspects of Stochastic Games and Polystochastic Games
, T Parthasarathy
Published in AI2 - Allen Institute for AI
Pages: 1 - 11

There is an increasing interest in the computational aspects of stochastic games. Recent years have seen various algorithms for solving different types of stochastic games as well as complexity theoretic results. In this paper, we provide a brief survey of some of these results including our recent results and we discuss some new results as well. We also mention some interesting and relevant open problems.

About the journal
JournalSemantic Scholar
PublisherAI2 - Allen Institute for AI
Open AccessYes